Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (8): 080201    DOI: 10.1088/1674-1056/21/8/080201
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A type of conserved quantity of Mei symmetry of Nielsen equations for a holonomic system
Cui Jin-Chaoa b, Han Yue-Lina, Jia Li-Quna
a School of Science, Jiangnan University, Wuxi 214122, China;
b School of Astronautics, Beijing Institute of Technology, Beijing 100081, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn